Representation of Finite Action Large Games
AbstractA large game can be formalized as a probability distribution on the set of players' characteristics or as a function from a measure space of players to the set of players' characteristics. Given a game as a probability distribution on the set of players' characteristics, a representation of that game is a function from a set of players to the set of players' characteristics which induces the same distribution. It is shown that if the playoffs are continuous and there are only finite number of actions, then the set of Nash equilibria of any representation of a game induces essentially all the Cournot-Nash equilibrium distributions of the given game.
Download InfoTo our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Bibliographic InfoArticle provided by Springer in its journal International Journal of Game Theory.
Volume (Year): 24 (1995)
Issue (Month): 1 ()
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00182/index.htm
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Carmona, Guilherme, 2007.
"Intermediate Preferences and Behavioral Conformity in Large Games,"
FEUNL Working Paper Series
wp523, Universidade Nova de Lisboa, Faculdade de Economia.
- Guilherme Carmona, 2009. "Intermediate Preferences and Behavioral Conformity in Large Games," Journal of Public Economic Theory, Association for Public Economic Theory, vol. 11(1), pages 9-25, 02.
- Roger Guesnerie & Pedro Jara-Moroni, 2011. "Expectational coordination in simple economic contexts," Economic Theory, Springer, vol. 47(2), pages 205-246, June.
- Guilherme Carmona, 2009. "A remark on the measurability of large games," Economic Theory, Springer, vol. 39(3), pages 491-494, June.
- Carmona, Guilherme, 2008. "Large games with countable characteristics," Journal of Mathematical Economics, Elsevier, vol. 44(3-4), pages 344-347, February.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.